# SDR AALA20120216TUL05

- Difficulty date: February 11, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 62,747 hours, 21,547 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 4 DOOR FORWARD LOWER SIDEWALL EMERGENCY LIGHT INOPERATIVE.  REPLACED CONNECTOR FOR RIGHT NUMBER 4 DOOR FORWARD LOWER SIDEWALL EMERGENCY LIGHT.  OPS CHECK NORMAL.
